# SDR AALA202207153406

- Difficulty date: July 13, 2022
- Submitted: July 15, 2022
- Operation: Air carrier
- Aircraft: N981UY
- Make and model: Airbus A300*
- Aircraft serial: 5800
- Aircraft time: 27,891 hours, 10,860 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: C20534100
- Part serial: 03768
- Condition: Overheated
- Location: Zone 700 - Gears
- Part time: 15,361 hours, 5,995 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: J, M
- Precautionary procedure: C, D

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING TAKE OFF PRIOR TO 80 KNOTS BRAKE ECAM - REJECTED TAKE OFF AT APPROXIMATELY 85 KNOTS. AIRCRAFT PULLED LEFT BRAKE #2 REACHED MAX TEMPERATURE OF 450  ON TAXI IN. REPLACED #2 MAIN LANDING GEAR BRAKE ASSEMBLY PER AMM 32-42-27.
